# SDR YENA2021012200076

- Difficulty date: January 20, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 8185
- Aircraft time: 9,757 hours, 3,235 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830D000001
- Part serial: 0830D00LI237279
- Condition: Failed
- Location: Right Slats
- Part time: 9,757 hours, 3,235 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1054, PBI-JFK.  EMERGENCY DECLARED.  F/CTL SLATS FAULT IN FLIGHT PRIOR TO LANDING.  SLATS FAILED AT ZERO.  ECAM/ QRH PROCEDURE DID NOT RESET SLATS.  LANDED FLAPS 3, SLATS 0.  LANDING WAS NORMAL, NO OVERSPEEDS.  BRAKE TEMPS REMAINED WITHIN LIMITS, REF TSM 27-81-00-810-810A.  INSPECTED AND RT SLAT (6087CM) TORQUE LIMITER WAS FOUND TRIPPED.  SLAT ACTUATOR (6087CM) REPLACED, PER TSM REF 27-81-00-810-810-A.  ACCOMPLISHED DETAILED VISUAL INSPECTION OF RELATED DRIVE STATION FOR 6089CM AND TRANSMISSION ASSEMBLY OUTBOARD OF 6087CM, NO FAULTS FOUND.  REMOVED AND REPLACED ACTUATOR ROTORY SLAT, IAW AMM 27-84-48 UP TO SUBSTASK 27-81-49-410-052-A.  OPERATIONS CHECK OK.  A/C RETURNED TO SERVICE.
